1. Win a Cloud Pen 3.0 Vaporizer Bundle Kit! Subscribe to our Youtube for a chance to WIN!
    Dismiss Notice

Feeling occasional dizziness and random flushes days after use

Discussion in 'Incredible, Edible Herb' started by An4rchist, Feb 11, 2018.

  1. #1 An4rchist, Feb 11, 2018
    Last edited: Feb 11, 2018
    Hello,

    I am still fairly new to trying our cannabis. This will likely be my last time given the circumstances I am about describe and ask advice about. A few months ago, I tried some cannabis oil (that I made and it was not laced with anything). I tried it for 2-3 weeks in my tea and loved it. Then I decided to "double my dose" and just see what happens. I had a huge panic attack and waves of disorientation for 5 hours. I actually paced my apartment for 5 hours until it subsided. For 10 days afterwards I had some occasional dizziness but it did eventually go away. 3 months later I decided to try again but much less of a dose. I tried some oil in my tea and then again 2 days later. A little anxiety, but not much. Then 2 days after that I had 4 mild puffs a vaporizer. Just enough to be "relaxed". No big deal. Then the next day I did the same. 4 morepuffs, not very deep, and got a relaxing feeling. That second and last vap was February the 3rd. Then two days later on Monday the 5th, I had a "rush" to my head while sitting down and felt tingly and slightly anxious. From that point forward until today (Sunday the 11th), I have felt various types of dizziness, flashes, light headedness, a "heavy feeling head" (the need to lie my head on a pillow) one mild spout of stomach upset and then many times where I felt perfectly normal. This morning I had a particularly strong "flush" to my face where I feel the need to shake my head and try and get it out, so to speak. Anyway, I have read some stuff on here where people have felt similar things or at least felt various other symptoms for days if not even weeks.

    Does anyone have any advice? Is this something that I just need to "ride" out and hopefully it doesn't take another two months to do so?

    Any advice and encouragement would be helpful. Thanks!
     

Grasscity Deals Near You

Loading...

Share This Page